# SDR A6WA201140083

- Difficulty date: February 9, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- Engine: Ge CF34*
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Condition: Cracked
- Location: Rt Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF RT NOSE INLET HAS CRACKED BRACKET AT 4 O`CLOCK POSITION.  R & R BRACKET IAW SRM 51-42-06, 51-21-11, 51-25-16.
